the only Y

Effects of IV Cyclophosphamide Infusion

10 posts in this topic

Hello....I am going to be starting IV cyclophosphamide infusion's in January, I will be going on a monthly basis. I was wondering what types of side effects anyone has had and how long you felt bad for?

Thanks - Yvonne


Searching for HOPE.......

Share this post


Link to post
Share on other sites

Hi

 

Sorry I can't help with your question...but I do want to wish you good luck with your treatments.


Sending good wishes your way!

Share this post


Link to post
Share on other sites

Hi,
I did the IV cyclophosphamide for 9 months. If yours is done the same way you will get lasix at the end. If you don't live close, stay at the office for a while, you will have to pee.....A LOT!
I had mine on Thursday mornings, would go to work Thursday afternoons and be fine. By late Thursday night I would start feeling cruddy. I spent all of Friday in bed, zofran was my friend! After the first time, my family knew to just leave me alone. Saturday I would start to feel better, and by Sunday I was fine again.
I didn't lose my hair, although it did thin out a bit, and as far as I know there have been no ill effects.
Good luck to you.


~ Teresa~

Share this post


Link to post
Share on other sites

I went monthly for a year, it was fine, the first day I felt fine, the second day ok, and by my third day I would stay in bed all day and the next fine, I tried to schedule them on thursdays so I wouldnt miss to much work, my hair thinned a little, (I had very thick hair) so it was hard to tell. Take the zofran as prescribed.

 

Good luck.

Share this post


Link to post
Share on other sites

Dear Yvonne:

I have heard a lot about IV cyclophosphamide. Why were you prescribed that? How long do you have to have it?
I wish you the best with this treatment.

Stay warm,

Ani

Share this post


Link to post
Share on other sites

Hi Ani!
I have the systemic, possibly diffuse Scleroderma and my M.D.'s feel that @ this stage cyclophosphamide will be the best treatment for me. My Pulmonary Fibrosis is in the early stages, however I am on O2 due to dropping oxygen levels with activity and shortness of breath, which could be related to early Pulmonary Hypertension, they are not sure yet.... I will be getting the infusions once monthly for about 6 months. Thanks for your wishes, I will need them I am sure.

Yvonne -


Searching for HOPE.......

Share this post


Link to post
Share on other sites

To All - Thanks for all the warm wishes.....I appreciate them and will keep you posted. :rolleyes:

 

Yvonne


Searching for HOPE.......

Share this post


Link to post
Share on other sites

Hello,

My daughter who is 12 years old is planning to go for I.V. cyclophosphamide. She is not responding to other medication. Her disease is progressing. I am wishing you speedy recovery.

Dr. Damayanti
M/o ashu

Share this post


Link to post
Share on other sites

I did IV cyclophosphamide once monthly for 5 treatments. I didn't do the sixth because of the side effects which were just pretty bad vomiting and fatigue. The day after treatment was the worst and each day got better but I was sick for 3 to 4 after each treatment. HOWEVER it was TOTALLY WORTH IT. I had extremely rapidly progressing skin disease and cyclophosphamide made it go away. I did lose about 20 to 25 pounds and looked sick but my hair didn't fall out. So not to scare anyone out of it - if your disease is progressing and your doctor recommends it, I would do it. Just make sure to have good anti-emetics handy. Zofran is the best.

Best wishes!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now